Solitons and other solutions to the generalized Maccari system

Bouthina S. Ahmed, Anjan Biswas, E. V. Krishnan, Sachin Kumar

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The generalized Maccari system is studied in this paper. The governing equation is solved both analytically and numerically. The travelling wave solution reveals 1-soliton solution. Subsequently, by using the mapping method and Lie symmetry analysis we also obtain several other solutions that include cnoidal waves and other doubly periodic functions. The parametric domain restrictions are also identified in this paper. Finally, some numerical simulations are given.

Original languageEnglish
Pages (from-to)1138-1154
Number of pages17
JournalRomanian Reports in Physics
Volume65
Issue number4
Publication statusPublished - 2013

Keywords

  • Integrability
  • Solitons
  • Travelling waves

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Solitons and other solutions to the generalized Maccari system'. Together they form a unique fingerprint.

  • Cite this